MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT
Model Number LXC-[13]
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a linx was implanted in 2014.The patient is done really well.This was one of the original devices before we had the clasp she was recently in the office for an unrelated issue, but it did involve a chest x-ray, and it was noticed that her device has become discontinuous.In other words it¿s gone from a circle to a c.Certainly there has been probably some disruption of the old mechanism that used to close the device.Unk if the device is going to be explanted.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/15/2023.B3: only event year known: 2023.D6a: exact implant date it unk.Device was implanted in 2014.Assumed (b)(6) month of year and (b)(6) day of month.No lot number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LXC13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key17134217
Report Number3008766073-2023-00098
Device Sequence Number17754512
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXC-[13]
Device Catalogue NumberLXC13
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown